# SDR DHL2005805001

- Difficulty date: April 7, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 5708458505
- Part serial: 104
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE EMERGENCY LIGHTS DID NOT ILLUMINATE DURING BATTERY CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY RELAY UNIT IAW DC-8 M/M 33-50-1. OKAY FOR SERVICE.
